# SDR CA150617005

- Difficulty date: June 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Rroyce TAYMK6108
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: JR31900
- Condition: Damaged
- Location: Engine
- Part time: 3,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HP COMPRESSOR VANE WAS FOUND DAMAGED, TEAR DOWN & STRIP OF THE ENG.  SUSPECT WAS DAMAGED DURING LAST SHOP VISIT.  MODEL TAY, MARK 611-8C, TSN & CSN 3844.8 HOURS & 1632 CYCLES.  SPECIFIC PART CAUSING DIFFICULTY, PN JR31900, DESCRIPTION HP COMPRESSOR STAGE 11 VANE, PART CONDITION DENTED & CRACKED, LOCATION OF DEFECT AIRFOIL CRACK STARTED FROM TRAILING EDGE, TSN & CSN: 3844.8 HOURS & 1632 CYCLES.
